Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A monotone Lagrangian casebook

Jack Smith

Algebraic & Geometric Topology 21 (2021) 2273–2312
Abstract

We present an array of new calculations in Lagrangian Floer theory which demonstrate observations relating to symplectic reduction, grading periodicity and the closed–open map. We also illustrate Perutz’s symplectic Gysin sequence and the quilt theory of Wehrheim and Woodward.

Keywords
Lagrangian submanifolds, Floer cohomology
Mathematical Subject Classification 2010
Primary: 53D12, 53D40
Secondary: 53D20
References
Publication
Received: 10 May 2019
Revised: 8 June 2020
Accepted: 24 September 2020
Published: 31 October 2021
Authors
Jack Smith
St John’s College
Cambridge
United Kingdom
https://www.dpmms.cam.ac.uk/~jes98/